# SDR DALA2021062903526

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 67,355 hours, 26,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 834 S27l-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1856614) DURING INSPECTION FOUND 2 DENTS ON FUSELAGE SKIN STA 834 BTW S27 LH AND S26 RH. DENTS ON FUSELAGE SKIN STA 834 BTW S27 LH AND S26 RH WERE REPAIRED PERMANENTLY PER ETI-37-21-378 REV. 7 AND ERA 592459-14.
